MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA ALTO; MAIN BODY

ENDOLOGIX SANTA ROSA ALTO; MAIN BODY
Model Number TV-AB2380-N
Medical Device Problem Codes Deformation Due to Compressive Stress (2889); Lack of Effect (4065)
Health Effect - Clinical Codes Ischemia (1942); Pain (1994); Clinical Endoleak (4843)
Date of Event 01/02/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.H3 other text : device remains implanted.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) on (b)(6) 2023 with the implant of an alto abdominal stent graft system, an additional ovation ix iliac limb, and an ovation ix extender.Reportedly, there was heavy tortuosity in the neck.The patient had called into the physician¿s office with a complaint of leg pain.On 02 january 2024, computed tomography scans were performed.The first shot identified a type ia endoleak that was treated successfully with the implant of b braun (non-endologix) covered cp stent (ideal palmaz size was not available) and ballooning.Additionally, there was right limb ischemia.Due to the way the alto main body was sitting at the bifurcation, the physician elected to treat the right and left sides.The right side was treated with the implant of a gore (non-endologix) vbx 11x59mm and two (2) gore vbx 11x79mm.The left side was treated with the implant of two (2) gore vbx 11x59mm.The procedure went well.Patient was reported to be good one day post-operation.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident-related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.Endologix was unable to perform an evaluation of the devices as they remain implanted in the patient.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows type ia endoleak, right limb ischemia and additional endovascular procedure complaints are confirmed.This is consistent with the reported adverse event/incident.The clinical assessment determined that there was evidence to reasonably suggest buckling of the stent occurred that was not included in the event as reported.The buckling was discovered during review of the operative report dated 03 january 2024.Device, user, procedure or anatomy relatedness of this complaint could not be determined.No procedure related harms were identified.It was reported that there was kinking of the graft at the neck of the aneurysm and narrowing of the aortic segment at the level of rings.This likely contributed to the reported events but could not conclusively be determined.The final patient status was reported as being in good condition on postoperative day one.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.

Brand Name
ALTO
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key18507046
Report Number3008011247-2024-00006
Device Sequence Number12793416
Product Code MIH
UDI-Device Identifier00850007370886
UDI-Public(01)00850007370886(17)250310(10)FS030822-04
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/10/2025
Device Model NumberTV-AB2380-N
Device Lot NumberFS030822-04
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/02/2024
Supplement Date Received by Manufacturer02/23/2024
Initial Report FDA Received Date01/12/2024
Supplement Report FDA Received Date03/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX EXTENDER (LN FS051023-11); OVATION IX ILIAC LIMB (LN FS050523-09); OVATION IX ILIAC LIMB (LN FS072922-01); OVATION IX ILIAC LIMB (LN FS092922-42); OVATION PRIME FILL POLYMER (LN FF072123-01)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexMale